Regularity Conditions in Differentiable Vector Optimization Revisited
M. C. Maciel (),
S. A. Santos () and
G. N. Sottosanto ()
Additional contact information
M. C. Maciel: Southern National University
S. A. Santos: State University of Campinas
G. N. Sottosanto: Comahue National University
Journal of Optimization Theory and Applications, 2009, vol. 142, issue 2, No 9, 385-398
Abstract:
Abstract This work is concerned with differentiable constrained vector optimization problems. It focus on the intrinsic connection between positive linearly dependent gradient sets and the distinct notions of regularity that come to play in this context. The main aspect of this contribution is the development of regularity conditions, based on the positive linear dependence or independence of gradient sets, for problems with general nonlinear constraints, without any convexity hypothesis. Being easy to verify, these conditions might be useful to define termination criteria in the development of algorithms.
Keywords: Nonlinear vector optimization; Weak Pareto points; Regularity; Constraint qualifications (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://link.springer.com/10.1007/s10957-009-9519-2 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:joptap:v:142:y:2009:i:2:d:10.1007_s10957-009-9519-2
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2
DOI: 10.1007/s10957-009-9519-2
Access Statistics for this article
Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull
More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().